TITLE

Olanzapine

PUB. DATE
September 2012
SOURCE
Reactions Weekly;9/8/2012, Issue 1418, p35
SOURCE TYPE
Periodical
DOC. TYPE
Case Study
ABSTRACT
The article describes a case of neuroleptic malignant syndrome in a 14-year-old girl with bipolar and schizoaffective disorders that developed while receiving olanzapine for increasing aggression.
ACCESSION #
80533877

 

Related Articles

  • Olanzapine.  // Reactions Weekly;6/8/2013, Issue 1456, p28 

    The article presents a case study of a 43-year-old man who developed neuroleptic malignant syndrome (NMS) after being treated with olanzapine.

  • Olanzapine/paliperidone.  // Reactions Weekly;4/23/2011, Issue 1348/1349, p27 

    The article describes the case of a 58-year-old woman with schizophrenia who developed an atypical neuroleptic malignant syndrome (NMS) while cross-tapering from olanzapine to paliperidone.

  • Olanzapine.  // Reactions Weekly;11/2/2013, Issue 1476, p26 

    The article presents a case study of a 63-year-old patient who developed neuroleptic malignant syndrome (NMS) while being treated with olanzapine.

  • Olanzapine/paliperidone: Neuroleptic malignant syndrome following olanzapine withdrawal: case report.  // Reactions Weekly;7/13/2019, Vol. 1761 Issue 1, p285 

    No abstract available.

  • Neuroleptic Malignant Syndrome Developing after Acute Overdose with Olanzapine and Chlorpromazine. Morris, Enasio; Green, Digby; Graudins, Andis // Journal of Medical Toxicology;Mar2009, Vol. 5 Issue 1, p27 

    Neuroleptic malignant syndrome (NMS) is a relatively uncommon side effect that may develop after a recent increase in the therapeutic dose of an antipsychotic medication or the addition of a new agent in therapeutic doses. Case Report: We report a case of NMS developing in a 36-year-old female...

  • Olanzapine.  // Reactions Weekly;9/29/2012, Issue 1421, p39 

    The article describes the case of a 27-year-old man who developed neuroleptic malignant syndrome with hypernatraemia and acute renal failure while under olanzapine treatment regimen for schizophrenia.

  • Olanzapine.  // Reactions Weekly;1/6/2007, Issue 1133, p20 

    The article presents a case study of a 16-year-old boy who developed neuroleptic malignant syndrome leading to persistent amnesia while being treated with olanzapine for a psychotic disorder. The drugs used to treat the boy after treatment with olanzapine was stopped are identified. The...

  • Aripiprazole/olanzapine interaction.  // Reactions Weekly;11/15/2008, Issue 1228, p10 

    The article presents a case study of a 33-year-old-man who developed neuroleptic malignant syndrome (NMS) while taking olanzapine for aggressive behavior. After taking aripiprazole which dosage was increased to 10 milligrams per day, he was not able to walk, eat, or drink and experienced cold...

  • Olanzapine.  // Reactions Weekly;4/6/2013, Issue 1447, p28 

    The article presents a case study of an 18-year-old boy with a history of bipolar affective disorder, who developed neuroleptic malignant syndrome during treatment with olanzapine.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics